Mathematische Annalen

, Volume 306, Issue 1, pp 547–554

Volumes of discrete groups and topological complexity of homology spheres

  • Alexander Reznikov
Article

Mathematics Subject Classification (1991)

20F32 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • Alexander Reznikov
    • 1
  1. 1.Institute of MathematicsThe Hebrew UniversityJerusalemIsrael

Personalised recommendations